# SDR CALA2013112193157

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 46,679 hours, 18,087 cycles
- Engine: Iae V2527A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overserviced
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BLUE RESERVOIR LOW AIR PRESS DISPLAYED ON UPPER ECAM SCREEN.  HYD BLUE SYS HYD RESERVOIR OVER SERVICED.  DRAINED & REPLACED YELLOW HYD SYS RESERVOIR DRAIN VALVE,  ON ACCOUNT OF STUCK OPEN WHEN DRAINING SYSTEM DUE TO OVER SERVICE.
